Alert archive / Utah / High Wind Warnings in 2008
High Wind Warning 6, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind warning at Apr 15, 2008, 2:20 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2008, 2:20 PM MDT (20:20 UTC)
- Expired
- Apr 15, 2008, 9:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 152020 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 220 PM MDT TUE APR 15 2008 .A COLD FRONT WILL MOVE SOUTH ACROSS UTAH TODAY. STRONG WEST TO SOUTHWEST WINDS WILL CONTINUE FOR AREAS SOUTH OF THE FRONT WITH AREAS OF BLOWING DUST. WINDS WILL SWITCH TO NORTHWEST NORTH OF THE FRONT AND REMAIN LOCALLY STRONG. THE FRONT WILL SHIFT OUT OF THE AREA EARLY TONIGHT AND WINDS WILL DIMINISH. UTZ019>021-160300- /O.UPG.KSLC.WI.Y.0011.000000T0000Z-080416T0300Z/ /O.NEW.KSLC.HW.W.0006.080415T2020Z-080416T0300Z/ UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 220 PM MDT TUE APR 15 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. THIS WARNING IS FOR UTAHS DIXIE...SOUTH CENTRAL UTAH AND LAKE POWELL. SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS NEAR 60 MPH WILL CONTINUE THROUGH LATE TODAY THEN GRADUALLY DIMINISH BY MID-EVENING. THESE WINDS WILL CREATE HAZARDOUS TRAVEL IN EXPOSED AREAS ALONG WITH REDUCED VISIBILITIES IN BLOWING DUST...AND ALSO WILL CREATE SEVERE FIRE CONDITIONS. BOATERS ON LAKE POWELL SHOULD BE PREPARED FOR STRONG WINDS AND LARGE WAVES ON OPEN STRETCHES OF THE LAKE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN RESULT IN PROPERTY DAMAGE. $$ UTZ004-005-160300- /O.CON.KSLC.WI.Y.0011.000000T0000Z-080416T0300Z/ SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- 220 PM MDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS OF NORTHWEST UTAH. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH WILL CONTINUE TODAY BEHIND A COLD FRONT. WINDS WILL SLOWLY DIMINISH LATE THIS AFTERNOON THROUGH THIS EVENING. DANGEROUS CROSS-WINDS WILL OCCUR ON AREA ROADS INCLUDING I- 80 ALONG WITH AREAS OF BLOWING DUST WHICH COULD SEVERELY RESTRICT VISIBILITY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ015-016-160000- /O.CON.KSLC.WI.Y.0011.000000T0000Z-080416T0000Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- 220 PM MDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. THIS WIND ADVISORY IS FOR WEST CENTRAL UTAH AND THE SOUTHWEST UTAH VALLEYS. SOUTHWEST WINDS OF 25 TO 35 MPH WILL BECOME WIDESPREAD THIS MORNING. WINDS WILL SHIFT TO NORTHWEST AS A COLD FRONT CROSSES THIS AREA DURING THE DAY AND WILL REMAIN STRONG. THE WINDS WILL DIMINISH LATE IN THE AFTERNOON. DANGEROUS CROSS-WINDS WILL RESULT ON AREA ROADS SUCH AS ROUTES 6 AND 50. THERE WILL ALSO BE AREAS OF BLOWING DUST WHICH COULD SEVERELY RESTRICT VISIBILITY ON ALL AREA ROADS INCLUDING I-15. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ517-518-160000- /O.CON.KSLC.WI.Y.0011.000000T0000Z-080416T0000Z/ CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- 220 PM MDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. THIS WIND ADVISORY IS FOR THE CENTRAL AND SOUTHERN UTAH MOUNTAINS. SOUTHWEST TO WEST WINDS WILL REACH 35 TO 45 MPH WITH GUSTS NEAR 65 MPH ALONG THE RIDGES TODAY. WINDS WILL DIMINISH LATE THIS AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ011>013-160300- /O.CON.KSLC.WI.Y.0011.000000T0000Z-080416T0300Z/ WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- 220 PM MDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR THE WESTERN UINTA BASIN...CASTLE COUNTRY AND THE SAN RAFAEL SWELL AND SURROUNDING DESERTS... INCLUDING DUCHESNE...PRICE AND HANKSVILLE. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH WILL DEVELOP TODAY AND SHIFT TO NORTHWEST AS A COLD FRONT PASSES THROUGH THE AREA. THE STRONGEST WINDS WILL BE OUT OF THE NORTHWEST AND WILL OCCUR DURING THE LATE AFTERNOON AND EVENING HOURS BEFORE SLOWLY DIMINISHING. DANGEROUS CROSS-WINDS WILL OCCUR ON AREA ROADS. AREAS OF BLOWING DUST MAY ALSO DEVELOP WHICH COULD SEVERELY RESTRICT VISIBILITY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
2 follow-up statements
000 WWUS75 KSLC 152106 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 306 PM MDT TUE APR 15 2008 .A COLD FRONT WILL CROSS SOUTHERN UTAH THIS EVENING THEN MOVE OUT OF THE AREA. UTZ019>021-160300- /O.CON.KSLC.HW.W.0006.000000T0000Z-080416T0300Z/ UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 306 PM MDT TUE APR 15 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THIS WARNING IS FOR UTAHS DIXIE...SOUTH CENTRAL UTAH AND LAKE POWELL. SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS NEAR 60 MPH WILL CONTINUE THROUGH LATE TODAY THEN GRADUALLY DIMINISH BY MID-EVENING. THESE WINDS WILL CREATE HAZARDOUS TRAVEL IN EXPOSED AREAS ALONG WITH REDUCED VISIBILITIES IN BLOWING DUST...AND ALSO WILL CREATE SEVERE FIRE CONDITIONS. BOATERS ON LAKE POWELL SHOULD BE PREPARED FOR STRONG WINDS AND LARGE WAVES ON OPEN STRETCHES OF THE LAKE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN RESULT IN PROPERTY DAMAGE. $$ UTZ015-016-160300- /O.EXT.KSLC.WI.Y.0011.000000T0000Z-080416T0300Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- 306 PM MDT TUE APR 15 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR WEST CENTRAL UTAH AND THE SOUTHWEST UTAH VALLEYS. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 55 MPH WILL SHIFT TO NORTHWEST AS A COLD FRONT CROSSES THIS AREA LATE TODAY AND WILL REMAIN STRONG. THE WINDS WILL DIMINISH BY LATE EVENING. DANGEROUS CROSS-WINDS WILL RESULT ON AREA ROADS SUCH AS ROUTES 6 AND 50. THERE WILL ALSO BE AREAS OF BLOWING DUST WHICH COULD SEVERELY RESTRICT VISIBILITY ON ALL AREA ROADS INCLUDING I-15. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ517-518-160300- /O.EXT.KSLC.WI.Y.0011.000000T0000Z-080416T0300Z/ CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- 306 PM MDT TUE APR 15 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR THE CENTRAL AND SOUTHERN UTAH MOUNTAINS. SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 65 MPH ALONG THE RIDGES WILL CONTINUE THROUGH LATE TODAY. WINDS WILL SHIFT TO THE NORTHWEST AND GRADUALLY DIMINISH BY LATE THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ004-005-160300- /O.CON.KSLC.WI.Y.0011.000000T0000Z-080416T0300Z/ SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- 306 PM MDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS OF NORTHWEST UTAH AND THE SOUTHERN WASATCH FRONT. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH WILL CONTINUE THROUGH LATE TODAY. WINDS WILL SLOWLY DIMINISH THIS EVENING. DANGEROUS CROSS-WINDS WILL OCCUR ON AREA ROADS INCLUDING I-80 ALONG WITH AREAS OF BLOWING DUST WHICH COULD SEVERELY RESTRICT VISIBILITY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ011>013-160300- /O.CON.KSLC.WI.Y.0011.000000T0000Z-080416T0300Z/ WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- 306 PM MDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR THE WESTERN UINTA BASIN...CASTLE COUNTRY AND THE SAN RAFAEL SWELL AND SURROUNDING DESERTS... INCLUDING DUCHESNE...PRICE AND HANKSVILLE. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH WILL SHIFT TO NORTHWEST AS A COLD FRONT PASSES THROUGH THE AREA. THE STRONGEST WINDS WILL BE OUT OF THE NORTHWEST AND WILL OCCUR DURING THE LATE AFTERNOON AND EVENING HOURS BEFORE SLOWLY DIMINISHING. DANGEROUS CROSS-WINDS WILL OCCUR ON AREA ROADS. AREAS OF BLOWING DUST COULD ALSO SEVERELY RESTRICT VISIBILITY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 160306 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 906 PM MDT TUE APR 15 2008 UTZ019>021-160415- /O.EXP.KSLC.HW.W.0006.000000T0000Z-080416T0300Z/ UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 906 PM MDT TUE APR 15 2008 ...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE HIGH WIND WARNING FOR UTAHS DIXIE AND ZION NATIONAL PARK... SOUTH CENTRAL UTAH AND THE LAKE POWELL AREA EXPIRED AT 9 PM MDT THIS EVENING. WINDS HAVE DECREASED ACROSS EXTREME SOUTHERN UTAH THIS EVENING. GUSTY WEST WINDS OF 20 TO 30 MPH AT MID-EVENING WILL CONTINUE TO DECREASE THROUGH MIDNIGHT. $$ UTZ004-005-160415- /O.EXP.KSLC.WI.Y.0011.000000T0000Z-080416T0300Z/ SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- 906 PM MDT TUE APR 15 2008 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE WIND ADVISORY FOR THE WASATCH FRONT AND GREAT SALT LAKE DESERT EXPIRED AT 9 PM MDT THIS EVENING. GUSTY NORTHWEST WINDS IN THE 15 TO 25 MPH RANGE WILL CONTINUE TO DECREASE THIS EVENING. LIGHT WINDS ARE EXPECTED BY WEDNESDAY MORNING. $$ UTZ015-016-160415- /O.EXP.KSLC.WI.Y.0011.000000T0000Z-080416T0300Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- 906 PM MDT TUE APR 15 2008 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE WIND ADVISORY FOR THE WEST CENTRAL AND SOUTHWEST UTAH VALLEYS EXPIRED AT 9 PM MDT THIS EVENING. GUSTY NORTHERLY WINDS OF 20 TO 30 MPH WILL CONTINUE A GRADUAL DOWNWARD TREND THROUGH THE BALANCE OF THIS EVENING. WINDS WILL DROP INTO THE 10 TO 15 MPH BY WEDNESDAY MORNING. $$ UTZ517-518-160415- /O.EXP.KSLC.WI.Y.0011.000000T0000Z-080416T0300Z/ CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- 906 PM MDT TUE APR 15 2008 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE WIND ADVISORY FOR THE CENTRAL AND SOUTHERN MOUNTAINS EXPIRED AT 9 PM MDT THIS EVENING. WINDS WILL CONTINUE GUSTY OUT OF THE NORTH THIS EVENING...THEN DECREASE SIGNIFICANTLY AFTER MIDNIGHT. $$ UTZ011>013-160415- /O.EXP.KSLC.WI.Y.0011.000000T0000Z-080416T0300Z/ WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- 906 PM MDT TUE APR 15 2008 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE WIND ADVISORY WESTERN UINTA BASIN...THE CASTLE COUNTRY...AND THE SAN RAFAEL SWELL EXPIRED AT 9 PM MDT THIS EVENING. GUSTY WEST NORTHWEST WINDS IN THE 15 TO 30 MPH RANGE WILL CONTINUE TO DECREASE THROUGH THE BALANCE OF THIS EVENING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Apr 15, 10:21 AM MDT, 3 hours 59 minutes earlier.
Area forecast discussion, Apr 15, 10:21 AM MDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1021 AM MDT TUE APR 15 2008
.SYNOPSIS...A COLD FRONT WILL MOVE SOUTH ACROSS UTAH TODAY. AN
UNSEASONABLY COLD AIRMASS WILL SPREAD IN BEHIND THE FRONT AND
REMAIN THROUGH WEDNESDAY. HIGH PRESSURE RETURNS FOR THURSDAY
THROUGH SATURDAY. THE NEXT STORM SYSTEM IS FORECAST FOR EARLY
NEXT WEEK.
&&
.DISCUSSION...A COLD UPPER TROF IS MOVING INTO THE GREAT BASIN THIS
MORNING WITH THE ASSOCIATED COLD FRONT ACROSS NORTH CENTRAL UT.
CONSIDERABLE DUST WAS RAISED BY THE STRONG WINDS AHEAD OF THIS
FRONT AND COVERS MOST OF NORTHERN AND WESTERN UTAH. PLUMES OF DUST
ARE VISIBLE IN SATELLITE IMAGERY LIFTING UP FROM THE SEVIER DRY
LAKE AND THE SEVIER DESERT IN MILLARD COUNTY AND ARE THE LIKELY
SOURCE OF THE MAJORITY OF THE DUST THIS MORNING. HOWEVER...STRONG
WINDS HAVE ALSO DEVELOPED OVER THE SALT FLATS WEST OF THE LAKE AND
ARE LIFTING DUST FROM THAT SOURCE TOO.
THE FRONT WILL CONTINUE TO PUSH SOUTHWARD TODAY THRU THIS EVE
EXITING THE FORECAST AREA BY 06Z. THE SOUTHWEST WINDS AHEAD OF
THIS FRONT WILL BE STRONG ONCE AGAIN TODAY AND MAY LOCALLY REACH
WARNING LEVELS ACROSS THE FAR S AS AIRMASS BECOMES WELL MIXED THIS
AFTERNOON AND WINDS ALOFT MIX DOWN. THE GRADIENT TIGHTENS UP
BEHIND THE FRONT THIS AFTERNOON AS WELL BRINGING STRONG NORTHWEST
WINDS TO THE AREAS NORMALLY PRONE TO THIS.
BAND OF PRECIP IS DEVELOPING OVER NWRN UT AND GFS HAS BEEN
INSISTENT THAT PRECIP WILL FILL IN OVER MUCH OF THE WASATCH FRONT
AND ADJACENT MTS THIS AFTERNOON LINGERING INTO THIS EVE. 12Z RUN
CONTINUES TO SHOW THIS WHILE NAM HAS JUST A FEW SPOTS LATE TODAY
INTO THIS EVE. SUSPECT GFS IS BETTER HERE AS DYNAMICS WITH THIS
TROF ARE STRONG AND CAN USUALLY OVERCOME A LACK OF MOISTURE.
VERY COLD AIRMASS WITH THE UPPER TROF SPREADS INTO UT THIS
AFTERNOON AND TONIGHT AND REMAINS IN PLACE THRU WED NIGHT BEFORE
GRADUALLY MODIFYING THU. EXPECT COLD AIR INSTABILITY WILL KEEP
SNOW SHOWERS GOING OVER THE NRN MTS THRU TOMORROW WHILE THE SOUTH
STAYS DRY THRU THIS EVENT.
RIDGE BRINGS SLOW WARMING THU THEN MORE RAPID WARMING FRI AS IT
SHIFTS E AND SWLY FLOW DEVELOPS. NEXT TROF MOVES INTO THE WEST
OVER THE WEEKEND WITH THE BEST CHANCE OF PRECIP FOR UT ON SUN.
UPDATED FORECASTS TO REISSUE WIND ADVISORY FOR NW DESERTS...ADD
MENTION OF BLOWING DUST TO WESTERN ZONES AND RAISE POPS FOR NRN AND
CENTRAL UT. MAY NEED ADDITIONAL UPDATES FOR POPS AS PRECIP
DEVELOPS.
&&
.AVIATION...NORTHWEST WINDS WILL CONTINUE THROUGHOUT THE DAY AT THE
KSLC TERMINAL. WINDS WILL BECOME GUSTY AFTER 16Z AND REMAIN THAT WAY
UNTIL AFTER SUNSET. RAIN AND SNOW SHOWERS ARE EXPECTED TO DEVELOP
AFTER 18Z BRINGING CEILINGS BELOW 7000 FEET AGL. DUE TO THIS
PRECIPITATION...THERE IS A 30 PERCENT CHANCE OF IFR CONDITIONS
BETWEEN 18Z AND 00Z.
&&
.FIRE WEATHER...RED FLAG WARNING REMAINS IN EFFECT DUE TO STRONG
SOUTHERLY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES
439 AND 440 BELOW 6500 FEET. SOUTH TO SOUTHWEST WINDS WILL INCREASE
AGAIN BY LATE THIS MORNING...WITH GUSTS UP TO 50 MPH POSSIBLE DURING
THE AFTERNOON. THESE WINDS WILL CONTINUE UNTIL A COLD FRONT PASSES
THROUGH DURING THE LATE AFTERNOON THROUGH EARLY EVENING HOURS.
HUMIDITIES WILL REMAIN BELOW 15 PERCENT UNTIL THE COLD FRONT PASSES.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 9 PM TUESDAY FOR UTZ019-UTZ020.
WIND ADVISORY UNTIL 9 PM TUESDAY FOR UTZ004-UTZ005-UTZ019-UTZ020-
UTZ021.
WIND ADVISORY UNTIL 6 PM TUESDAY FOR UTZ015-UTZ016-UTZ517-UTZ518.
WIND ADVISORY UNTIL 9 PM TUESDAY FOR UTZ011-UTZ012-UTZ013.
WY...NONE.
&&
WILENSKY/KRUSE
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Apr 15, 4:35 AM MDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 435 AM MDT TUE APR 15 2008 UTZ001>016-019>021-517-518-WYZ021-161100- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 435 AM MDT TUE APR 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL PUSH THROUGH NORTHERN UTAH AND SOUTHWEST WYOMING TODAY AND INTO SOUTHERN AND EASTERN UTAH TONIGHT. STRONG SOUTHWEST WINDS WILL PRECEDE THE FRONT WITH LOCAL STRONG NORTHWEST WINDS IN THE WAKE OF THE COLD FRONT. AREAS OF BLOWING DUST ACROSS WESTERN UTAH WILL PRODUCE WIDESPREAD HAZY CONDITIONS TODAY. FIRE WEATHER CONDITIONS WILL BE SEVERE IN EXTREME SOUTHERN UTAH. A MUCH COOLER AIRMASS WILL SPREAD SOUTH ACROSS THE AREA TONIGHT WITH DIMINISHING WINDS. LIGHT SNOW WILL DEVELOP FOR THE NORTHERN UTAH MOUNTAINS LATE TODAY AND LAST THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY WILL BE MUCH COOLER WITH LIGHT SNOW SHOWERS CONTINUING FOR THE NORTHERN MOUNTAINS. WARMER HIGH PRESSURE RETURNS FOR THURSDAY THROUGH SATURDAY. THE NEXT COLD FRONT WILL ARRIVE SUNDAY WITH WINDY CONDITIONS AND AREAS OF RAIN AND MOUNTAIN SNOW DEVELOPING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
High Wind Warnings in Utah, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.